Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swelling in head bone, shoulder pain. On medication for epilepsy. EEG, MRI done. Treatment?

i m 35, living in XXXXX for 6 months. i m taking medicine Oxcarbazepine 300mg(1.5x2) daily as i have epilepsy . i m taking the medicine for one year. i got senseless two times in 2010 and 2011 with convulsion. i did EEG and MRI of my brain the doctor said it to be epilepsy. i have migraine too. in second week of july 2012, i noticed, the bone of left portion of my head( very close to neck) is a little bit bigger than the right one and it pains if pressed. today i noticed that, perhaps there is another lump on upper position of back head and feeling on left side is not as sharp as right side. i had shoulder pain for which i took treatment in 1996. now i feel neck pain . please help me giving advice.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, what ever you have seen that must not be extra bone or lump this could be just a false impression that you have and just forget about that now for the pain looking to history given here in my opinion it is better to manage the pain with the "Tab Acetaminophen" three times in day along with that you can try the "Tab Chlorodiazepoxide" three times in day hope this information helps you have nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor